# SDR ASAA0640010

- Difficulty date: January 7, 2005
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 26,578 hours, 14,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C357984
- Condition: Dented
- Location: Bs1003-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN HAS 5 EACH DENTES AT BSTA 1003-1016.  REMOVED SKIN AT BSTA 986.51016, STRINGER 10-14 RT, FABRICATED AND NSTALLED REPALCEMENT SKIN IAW DWG AND IAW SRM.  (K)
